# SDR FDEA201601190206

- Difficulty date: January 19, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 78,529 hours, 17,537 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Mount Fitting
- Part number: AEA7051501
- Condition: Corroded
- Location: Clg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LG LT TRUNNION MOUNT FITTING FWD HOLE UPPER SURFACE HAS CORROSION.  REMOVED CORROSION IAW SRM 51-21-01-06 PARA 36.  PERFORMED FPI IAW NDT SPM 08-00-00.  NO CRACKS OR   CORROSION NOTED.  PERFORMED UT THICKNESS IAW NDT SPM 04-00-06, MIN MAT THICKNESS AT FWD HOLE IS 2.434.  TREATED & PRIMED IAW SRM 51-21-01.  MINOR REPAIR.
